# SDR GLBA2002099

- Difficulty date: July 3, 2002
- Submitted: July 30, 2002
- Operation: Air carrier
- Aircraft: N261GL
- Make and model: Beech 1900D
- Aircraft serial: UE261
- Aircraft time: 12,999 hours, 16,695 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Tube
- Condition: Damaged
- Location: Bleed Air
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RIGHT BLEED AIR FAIL ON TAKEOFF.  REPAIRED EVA TUBING, OPS CHECKED SYSTEM SATISFACTORY.
